# SDR 2011FA0000431

- Difficulty date: June 16, 2011
- Submitted: June 30, 2011
- Operation: General aviation
- Aircraft: N4577
- Make and model: Cessna 172S
- Aircraft serial: 172S8285
- Aircraft time: 1,650 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Failed
- Location: Engine
- Part time: 1,650 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE ELECTRICAL FAILURE IN CRUISE WITHOUT ANY INDICATION OR WARNING.  PROBLEM TRACED TO FAULTY ALTERNATOR.
